MAUDE Adverse Event Report: HANDICARE HANDICARE; A450 LIFT

HANDICARE HANDICARE; A450 LIFT
Model Number 324200
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
Care worker injured by carry bar free falling from overhead lift.
 
Additional Manufacturer Narrative
Incident was reported because we believed that recurrence could cause a serious injury.Upon investigation, we determined that the incident would not be able to occur during use with weight.Therefore, the chance of recurrence causing a serious injury is remote to none.

Brand Name
HANDICARE
Common Device Name
A450 LIFT
Manufacturer (Section D)
HANDICARE
10888 metro ct.
maryland heights MO 63043
Manufacturer (Section G)
HANDICARE
10888 metro ct.
maryland heights MO 63043
Manufacturer Contact
lauren stover
10888 metro ct.
maryland heights, MO 63043
MDR Report Key19243926
Report Number3007802293-2024-00004
Device Sequence Number7107835
Product Code FSA
UDI-Device Identifier00810045510996
UDI-Public00810045510996
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number324200
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/26/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale